skip to content
National Jewish Medical & Resources Center
 

Electronic access summary for "Stability of diagnosis in bipolar disorder."

Article Cite this item

Authors:
Y R YR Chen
Publication:
Journal of Nervous and Mental Disease
ISSN:
0022-3018
Date:
1998-1
Volume:
186
Issue:
1
Page(s):
17-23
Publisher:
Lippincott Williams & Wilkins, Inc.

Edit this citation

Cite this item

Related information

See more about and by the authors:

Y R YR Chen

View author information at:

View related information at:

Search this library